Hi all, I'm a new poster to these boards but have been lurking for a while and would appreciate some feedback. My symptoms really started with dizziness/lightheadedness during exercise followed by severe headaches after exercise. The headaches would just not go away - they would last for weeks/months accompanied by brain fog and POTSlike symptoms (extreme heart rate changes upon standing, exhausted all the time, fainting spells, extreme anxiety rushes, etc.). I finally convinced my cardiologist to order a TTT which showed that I have bradycardia at rest (HR in the high 40's/low 50's) which then would spike to 115+ within 10 minutes of standing. Also, during the 2nd phase of the TTT I became diapharetic and nearly fainted twice with my BP and HR both plummeting. I was diagnosed with POTS and NMH but none of my doctors here have a clue how to treat it. I also had a 48 hour Holter monitor which showed my HR went from a low of 37 BPM to a high of 136 BPM during normal daily activity. In the past few weeks, in addition to the other symptoms I was having, I have fleeting fainting spells while sitting. When this happens I test my HR and it is in the low to mid 30's before it jumps back up to my resting HR of around 50. It seems to me that my body just has no control whatsoever of my HR, it is either too low during rest or too high when I stand or exercise. Since day one, my most severe symptom has been constant, severe headaches that are ALWAYS triggered by exercise but occur without exercise all of the time. I know that "exercise intolerance" is a common symptom of POTS but I haven't seen too many people describe constant, severe headaches as a common symptom, especially associated with exercise. Is this something that I should expect with POTS/NMH or is it likely something different? My primary put me on propranolol ER 60 mg which seems to be reducing the HR spikes but has done nothing for my other symptoms including headache. I have an appointment with a dysautonomia specialist in Sept. but I'm having a hard time waiting that long for treatment!